Jump to content
  • entries
    243
  • comments
    458
  • views
    343,003

Goodbye 2012


Random Terrain

1,356 views

I didn't get much done in 2012, thanks to Cymbalta. It did a great job eliminating the neuropathy pain in my feet, but it made me tired all of the time and it also caused me to yawn a lot. After taking it most of the year, I decided to stop. It took about 2 months for the withdrawal symptoms to fade away. Lucky, I only had "brain zaps" and dizziness (disequilibrium) that required the use of a cane. That's better than what some people have experienced:

 

www.livestrong.com/article/208252-cymbalta-withdrawal-symptoms/

 

en.wikipedia.org/wiki/SSRI_discontinuation_syndrome

 

Now that I'm not sleepy all of the time, I should be able to get an Atari 2600 game finished in 2013 using batari Basic and Visual batari Basic (the bB IDE). On the to-do list so far is Gyvolver, Bloober and the Gnarl, a platform game of some kind, and an adventure game. I might kill two birds with one stone and make a platform adventure game.

 

 

 

Random Terrain

__

2 Comments


Recommended Comments

Don't be too hard on yourself. Creating a game requires a lot of time & effort with limited reward. It's often better to put that time & effort into other activities.

  • Like 1
Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
  • Recently Browsing   0 members

    • No registered users viewing this page.
×
×
  • Create New...